Journal article icon

Journal article

Quasi-Monte Carlo methods applied to tau-leaping in stochastic biological systems

Abstract:

Quasi-Monte Carlo methods have proven to be effective extensions of traditional Monte Carlo methods in, amongst others, problems of quadrature and the sample path simulation of stochastic differential equations. By replacing the random number input stream in a simulation procedure by a low-discrepancy number input stream, variance reductions of several orders have been observed in financial applications. Analysis of stochastic effects in well-mixed chemical reaction networks often relies on s...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1007/s11538-018-0442-2

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Role:
Author
More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Oxford college:
St Hugh's College
Role:
Author
ORCID:
0000-0002-6304-9333
Clarendon Fund More from this funder
New College, Oxford More from this funder
Royal Society More from this funder
Publisher:
Springer US Publisher's website
Journal:
Bulletin of Mathematical Biology Journal website
Volume:
81
Issue:
8
Pages:
2931–2959
Publication date:
2018-05-23
Acceptance date:
2018-05-01
DOI:
EISSN:
1522-9602
ISSN:
0092-8240
Source identifiers:
853626
Keywords:
Pubs id:
pubs:853626
UUID:
uuid:ca493741-52a5-4370-b821-2fcbe3f0927f
Local pid:
pubs:853626
Deposit date:
2018-05-23

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP